# SDR GRAA9639

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT ENV, DISCOVERED THAT THE EMERGENCY FLOOR TRACK LIGHT SOCKET WAS DETECTIVE.  MAINTENANCE REPLACED THE EMERGENCY FLOOR TRACK PIGTAIL SOCKET AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
